MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.522S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.It is unknown when patient¿s pain began.Lot number is unknown.Date of implantation is an unknown date in 2012.Date of explantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unavailable.Reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent screw removal.The patient had complained of pain due to the screws rubbing against tissue.The screws were originally implanted on an unknown date in 2012.The surgical procedure was successfully completed with no surgical delay.Patient outcome is unknown.This report is for a 5.0mm titanium (ti) locking screw with t25 stardrive 32mm for intramedullary (im) nail-sterile.This is report 1 of 2 for (b)(4).
 
Event or Problem Description
It was further reported that during the removal procedure, screws were removed and no additional devices were implanted.
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 32MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7898184
Report Number2939274-2018-53903
Device Sequence Number1625387
Product Code HWC
UDI-Device Identifier10886982085917
UDI-Public(01)10886982085917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.522S
Device Catalogue Number04.005.522S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR